| Model Number |
406704 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation procedure, after the sheath was inserted into the body, the side port came off and fell to the floor.The sheath was plugged for the time being where the side port came off, but it is not known what was used to plug it.The side port that fell to the floor was not reused.The procedure was completed without replacing the introducer and there were no adverse consequences to the patient.
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.